MathSciNet Relay Station
MathSciNet bibliographic data
MR324408 (48 #2760) 46G10 (28A45 46E40)
Brooks, James K. Weak compactness in the space of vector measures. Bull. Amer. Math. Soc. 78 (1972), 284–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement